| Medical Device Problem Code |
Moisture Damage (1405)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a casing/condition (moisture ingress) issue.The reporter alleged there was moisture present in the battery compartment.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the alleged malfunction has the ability to result in a delay in treatment or long term cessation in delivery if the damage impacts the power circuit.
Additional Manufacturer Narrative
The device has been returned and evaluated by product analysis on 10/30/2017 with the following findings: during investigation, moisture was observed in the battery compartment.Unrelated to the original complaint, the battery compartment was found to be cracked from the threads to the left side of the grip pad and below the grip pad to the case seal.A leak test was performed and a leak was identified at the battery compartment.The pump cover was opened and no moisture was observed.